Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP- FEVER,chances of HIV?
Dec 6, 2013

Hi Henry,Thanks for the answer.After start taking PEP ( within 24 hrs,after exposure,as my condom broked ) , I got on /off fever for first 15 days when i am taking my PEP ( (Now i am in 20 th day.).is it a symptoms of HIV ?bze i no were heared fever is the side effects for PEP(lopinavir/Ritonovir & Tiffonovir )I too got Diaria for several days , tiredeness.i am worrying that this is the symptoms of HIV?2. will PEP will prevent the HIV 100 % ?3.The girl partners ( latest )recent test result showing, Eliza ( HIV 1 & 2 )& P24 Antigene were negative.4.Even though there is any chances of HIV transmission at a single time anal sex( condom broken ,sawn at the end of removal ) with her?I am worrying daily ..plse help me Henry.thanks.

Response from Dr. Henry

In situations like yours vast majority of cases the symptoms you are experiencing are side effects from the NPEP drugs or some other condition and not HIV Infection. If you actually had an HIV exposure (data not supportive that you had an exposure) then the NPEP drugs may decrease the low risk to an even lower risk. KH



Previous
switching back to truvada/sustiva
Next
Low testosterone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement